# SDR UIEA2019080504945

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,354 hours, 14,913 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Symbol Generator
- Part number: 6229436101
- Part serial: 114XY
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT WX DOES NOT DISPLAY IN FLIGHT. SELECTING ALTN EFI DISPLAYS WX OK. SYSTEM TESTS OK ON GROUND, FAULT PRESENT ON LEFT AND RIGHT SYSTEM. ( REMOVED AND REPLACED LEFT SYMBOL GENERATOR REF AMM 34-22-01, OPS TEST GOOD.  )
